# SDR TWRA97109

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RB1B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, ALL EVAC LIGHTS ON LEFT SIDE OF 'C' ZONE FOUND INOP.  REPLACED BATTERY CHARGER.  OPS CHECK OK PER MM 33-51-00.  (M)
